Ohh! I was not
Ohh dear! I was not going after anybody here about the B Vitamins and or actually talking to one person. I was just posting about the B’s. That some are good while others are not.
My doctor after telling me to take the B-12 recommended B-6 and Folic Acid. But a few months later I was getting too much B-6 and was getting a toxic reaction. B-6 can cause neuropathy and make you sick if you get too much of it. It does help the nervous system if you are not getting much of it. But most foods today already have B-6 in them and adding to much can cause problems.
But I was not referencing to anyone here that had posted. I was just posting and adding my input like everybody else was. So please don’t think I was attacking anybody here! That was not my intentions.
In fact I think we may have posted at the same time frame and you all got the wrong impression. I was just adding to the first few postings and noticed the B’s. Not telling anybody what to do! But I sure would not take B-6 at all because I have seen what it can do if you get too much!
And was letting you all know that certain medications can eat the stomach lining causing B-12 issues in later years. It happened to me and I was just putting in my experence.
I was not trying to offend anyone or cause problems! Some vitamins are great to take for the nervous system. But please make sure you investigate them further before taking them.
You certainly don’t want to get too much of it in your system. Especially those that can cause toxic reactions if getting to much! It’s bad enough getting nerve damage from a disease or illness, but then adding something that can cause more problems with nerve damage is only going to make you get worse! And that is something we are all trying to avoid!
It’s bad enough to have nerve damage already and then do something that we think is helping us to find out later it is hurting us is not a good thing to do!
Each person is different though! Some people may have low B-6 while others don’t. With me! I have no intrinsic factor and my body does not absorb B12. Long term prednisone use ate my stomach lining and I no longer can absorb B-12 through the stomach. I can eat all the B-12 I want to eat, but no matter how much I eat it, it will never absorb. So the Bi Lingiul Tablets are better than the other kind because it enters the blood stream. And the shots go into the muscles.
B-12, I highly reccomend to everybody in here because many of us take medications and those medications can cause stomach issues in the lining in later years. Not everybody, but there will be a few that will end up getting a B-12 problem because of taking large doses of medicines. Especially those on prednisone. Long term users at that! But B-6 or any medicine that can cause nerve damage I myself will stay away from.
Just with me having Lupus. There is one kind of Lupus caused Drug Induced Lupus. Once a person stops taking that medicine the Lupus goes away! There are actually quite a few drugs that can cause Drug Induced Lupus. And if anybody has Lupus and takes these drugs they can also get a flare of Lupus to act up! So I don’t take them either!
But I was not referring to anyone in here. I was just posting my input and I think a few posted around the same time so it made it look like I was telling someone what to do! Sorry about that!